# SDR CA110419012

- Difficulty date: April 19, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 441
- Aircraft time: 4,465 hours
- Engine: Garrtt TPE33110N
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 572700288
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 4,974 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) THIS HYDRAULIC PRESSURE LINE WHIICH IS LOCATED IN THE LT WHEEL WELL FAILED WHEN THE LANDING GEAR WAS RETRACTED FOR LANDING.  THE FLIGHT CREW ACTIVATED THE "BLOW DOWN" BOTTLE TO RETRACT THE LANDING GEAR INTO THE LOCKED POSITION AND THE ACFT LANDING WITHOUT INCIDENT.  IT WAS FOUND THAT THIS ALUMINUM PRESSURE LINE HAD SPLIT NEAR THE END FITTING, SPEWING HYDRAULIC FLUID THROUGHOUT THE WHEEL WELL AREA.
